Addiction: Substance Abuse Community
Suboxone withdrawl(withdrawal) + taking kratom + opiate withdrawl(withd...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Suboxone withdrawl(withdrawal) + taking kratom + opiate withdrawl(withdrawal)

So i cold turked suboxone and took kratom for about 90 days and still felt uncomftableness and withdrawls and unhappyness and when i wake up cant go back to sleep. any way i got real frustrated and going through headache pain on top of it and relapsed to a heavy opiate for about 15 days. i feel brain zaps when i stand up and very unstable. i am taking kratom to ease the withdrawl (withdrawal) of opiates... im on my day 4 clean...i have not took suboxone for 100 + days and i was wondering if i took suboxone instead and stop kratom for 3 days and if i take light doses like .5 MG a day would that reset my whole process of getting off suboxone and would it be pointless i really wana see how i feel with no kratom after the 3 days of suboxone.  PS kratom helps ease the withdrawls of opiates but not completley but trust me the withdrawls are still there.... :S
Blank
4810126_tn?1408016185
Hi & Congrats on your 4 days!

I used Kratom to ease w/d's from Methadone & Subs. I would suggest that you stick w/ the process. It will get better. You just have to be patient w/ yourself and your body. It needs to re-regulate. If you go back to Subs.- yes, you will almost certainly go backwards. I found the w/d's from abstemious Kratom use to be comparatively mild - as you, yourself, mentioned. You have to want this badly. Keep your eye on the prize and try to stay in the moment when that 'black dog' is whispering in your ear. You've already got four days in - why yo-yo just to have to do the whole thing over again? You'll be over that hump soon Break those shackles! Give yourself a chance! Do you have any kind of support system around you? Keep posting. We're here.
10 Comments Post a Comment
Blank
4810126_tn?1408016185
Hi & Congrats on your 4 days!

I used Kratom to ease w/d's from Methadone & Subs. I would suggest that you stick w/ the process. It will get better. You just have to be patient w/ yourself and your body. It needs to re-regulate. If you go back to Subs.- yes, you will almost certainly go backwards. I found the w/d's from abstemious Kratom use to be comparatively mild - as you, yourself, mentioned. You have to want this badly. Keep your eye on the prize and try to stay in the moment when that 'black dog' is whispering in your ear. You've already got four days in - why yo-yo just to have to do the whole thing over again? You'll be over that hump soon Break those shackles! Give yourself a chance! Do you have any kind of support system around you? Keep posting. We're here.
Blank
4522800_tn?1405696702
I 100% agree with Evolver...I just wanted to add that this Journey was not meant to be walked alone..Are you doing any after care..Like meetings or support outside?
God be with you.
vickie
Blank
Avatar_m_tn
ahhh this has been a long jurney man. can i just ask you how long did  you take kratom for and what kind. cause what im taking dosent feel good or any type of uforia plz msg me a good name i dont think the kind im taking is any good or healthy at all. i will stick to the process i just forgot how long it takes for opiate withdrawls to go away. and these brain zaps are something i never expierenced from withdrawl (withdrawal) they scare the F out of me lol ill get up and ill be like ZAP (FROZE) for a sec LOL day 3 no sleep at all. i got some sleep last night. i slighley feel better today. and the reason i was saying to take suboxone for a few days was to just get over these withdrawls easyer and not beat my self up. but if its not worth doing and if its gona put me back half way or something i differently dont plan on doing that.
Blank
Avatar_m_tn
Only support i have is my girlfriend i stay with her shes getting sick of being sick on the couch and watching tv trying to get through this she dont understand the process or what suboxone withdrawl (withdrawal) or any withdrawl (withdrawal) is like so its kind of hard. we plan on going on a vecation in like a month hopefully that will help
Blank
4810126_tn?1408016185
I'll PM you, buddy. It might be a little later in the day though. Hang in there!
Blank
Avatar_m_tn
Thank you bro!!! i appreciate it!! god bless you for that!
Blank
4810126_tn?1408016185
HA! Boy are you in for a surprise.
Blank
Avatar_m_tn
BIG TIME BRO BRO!!! LOL
Blank
480448_tn?1403547723
I agree with Evolver as well.  Going back to the subs wouldn't be my recommendation.  I would either say to taper off the kratom or the other opiate.  

You're stuck on the merry-go-round of turning to another med to combat the w/ds of the one before.  You definitely need to break that cycle.  There's really no sure fire way to avoid w/ds.  The thomas recipe will help minimize some of thr symptoms, but nothing is going to take away the discomfort all together (unless it's another opiate, which of course then you have to contend with that at some point).  I think if you can accept that you will feel lousy for a short time, it will be easier for you.  A LOT of people psych themselves out bigtime about w/ds, and that usually just makes the process harder.  No doubt it stinks and I'm sure it's hard, but if you just resign yourself to the fact that you will feel like you have the flu for about a week, you may be able to get through the w/ds a bit better.

I also strongly agree that you must be putting an aftercare plan in place.  Without that, risk for relapse will be high.  It's really true that getting clean ends up being the easier part...STAYING clean is a much bigger challenge.

Best to you, keep posting for support!!
Blank
Avatar_m_tn
Ok but my real question is would taking suboxone sense ive been off of it for a while now i am not sure if i am still withdrawling for it for opiate withdrawl (withdrawal) and the erge to use would it set me back.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia